# SDR AALA20120715005

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 34,641 hours, 14,636 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT AFT CARGO DOOR OPEN LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  PLACARD AFT CARGO DOOR INDICATION PER MEL 52 01A.  FLIGHT CONTINUED TO DESTINATION.  REPLACED SWITCH 5961 AT DFW ON 07/16/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
